# SDR CHQA200900250

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 18,161 hours, 14,701 cycles
- Engine: Ge CF34*
- Engine time: 17,605 hours, 14,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02086H2848
- Condition: Delaminated
- Location: Cockpit
- Part time: 6,868 hours, 5,041 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED THAT THE WINDSHIELD WAS BEGINNING TO DELAMINATE.  IT WAS DECIDED TO DIVERT TO KSDF DUE TO PARTS AND MAINTENANCE ON SITE.  THE AIRCRAFT DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE IS CURRENTLY IN THE PROCESS OF REPLACING THE NR 1 WINDSHIELD.  THE CAPTAIN’S WINDSHIELD WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
